# SDR 2007UALA01042

- Difficulty date: April 5, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N378UA
- Make and model: Boeing 737322
- Aircraft serial: 24653
- Aircraft time: 48,882 hours, 33,569 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 294 S7l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AT FWD ENTRY DOOR STR 7L STA 294.5 CRACK IN FWD CORNER OF WEB.  MAJOR REPAIR:  REMOVED DAMAGE, INSTALLED NEW WEB.  REFERENCE AAR EAI070215 REV IR AND UA-EVA-70168.
